# SDR HALA2010111700545

- Difficulty date: November 17, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 93,425 hours, 17,910 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - RT FUEL QTY DECREASED 2000 LBS IN TWO HRS W/FUEL IN C.TANK & C.PUMPS ON.  AFTER BALANCING MAIN TANKS, R FUEL QTY DECREASED 1200 LBS IN 1HR 40 MINS W/FUEL IN C TANK AND C PUMPS ON AFTER C TANK EMPTY R MAIN TANK XFER 1000 LBS FUEL INTO C TANK IN 1HR 30 MIN EICAS FUEL CONFIG WARN DISPLAYED IND FUEL IMBALANCE.  PERFORMED FIM 28-26-00/101 FIG 104, NO FAULTS NOTED RAN RIGHT FWD AND AFT FUEL PUMPS.  FOR 1/2 HR.  NO TRANSFERRED OF FUEL TO CENTER TANK.  OK LOSS OF FUEL QTY.  OK FOR SERVICE.
